Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pink discharge while on Implanon,getting delayed periods. Am i pregnant ?

I m 18...I ve been on implanon for about 6 months now. I ve not had regular periods as of the last few months. So far its been 46 days since my last period, and I m starting to get worried. It s never been quite this late before. Usually my periods come once a month with no set amount of days in between. I ve been rather nauseous lately, and kinda exhausted. Can t wake up like I used to. I ve just recently had this pink discharge, been happening for the past few days...Could I be pregnant?
Asked On : Sat, 4 Jun 2011
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
You probably are suffering from the side effects of Implanon, which is a progeterin. It is known to cause irregualar bleeding. Regarding feeling nauseous, it may be related to the side effect as well. You may eat non-fatty/non-spicy meals atleast 2 hours before going to bed. If you do go to be earlier, kindly raise the head end of your bed up by 15 cm for atleast 2 hours after the meal. Regarding feeling fatigued, it may be a symptoms of Anaemia. Get your Haemoglobin and Blood count taken and visit the Doctor for adequate treatment. Also get your Blood sugar levels tested.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor